# SDR IPXA4583716

- Difficulty date: July 19, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emer Light Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAMP INOPERATIVE OVERHEAD PANEL.  EMERGENCY LIGHT UNARMED INDICATOR.  REPLACED LENS CAP IAW SWDM 20-84-14. OPS CK GOOD.
